06-05-2002, 07:52 PM #1
question for sust uses: did your face swell at all while on sust?
Besides gaining weight and strength what are the main ways someone can tell your on roids.. In my case sust? I hope my face doesnt well. My trainer will definately know...Im on week 2 and o far there is no swelling...Gained 5 lbs
06-05-2002, 09:34 PM #2Junior Member
- Join Date
- Apr 2002
Get some Liquidex.
.5 mg every other day and you won't get that that bloated look at all.
No it's not cheap, but this stuff really works. It takes away pretty much 100 % of the bloat and all other side effects from test.
Worth every penny.
06-06-2002, 10:02 AM #3
06-06-2002, 10:14 AM #4
Holy fuck yes. It was ridiculous. You won't notice it as much until it is gone. Mine didn't really start until about 4 weeks in. I won't use sust again. I get that way with all tests - I haven't tried prop but don't want to because I'm pretty damn sure I'll get the same thing. Oh, and I used Liquidex as well...and Nolvadex , though not enough of either apparently.
06-06-2002, 03:57 PM #5
SORRY TO SAY, BUT WHEN YOU'RE ON SUS PEOPLE WILL KNOW, ESPECIALLY YOUR TRAINER.
06-06-2002, 04:43 PM #6
yea im on right now and my girl tells me my face looks all puffy, I just tell everybody im on celltech. it kinda makes ya puffy as well.
06-06-2002, 04:47 PM #7Junior Member
- Join Date
- Sep 2001
After 2 weeks the sus is not even active yet. YOu will get some bloating in the face but i received most of mine in the stomach.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)